Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Ankles, calves sore, hurting, red spots in legs, not itchy. What could be it?

My ankles and calves have been sore and hurting for the past few days. I have been walking alot recently and also had the flu a week ago, so i thought it was just due to tiredness. However, today I noticed red dots appearing on my legs.They are spread up my leg. My ankles and calf are a little stiff making it difficult to walk. The rash is not itchy or swollen but the muscle is painful from the swelling. I'm a 27 yr old female. Any idea what this could it be?

As mentioned, I did have a flu a week ago and also woke up with a UTI and got my period yesterday. So not sure what has caused this? Could it be just tiredness or something else?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The soreness and the skin spots are likely to be related to a muscular pain. You can help these by taking oral muscle relaxants and doing a hot fomentation in the area.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor